It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board

  • New dosage of Levothyroxine is giving me the shakes

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-12-2010, 01:24 PM   #1
    Halley888
    Junior Member
    (female)
     
    Halley888's Avatar
     
    Join Date: Aug 2005
    Location: Strongsvil
    Posts: 26
    Halley888 HB User
    New dosage of Levothyroxine is giving me the shakes

    My last TSH was 5.07, so my ENDO increased dosage of levothyroxine from 88mcg. to 100 mcg. I've been on the new dosage for over a month and I'm still getting the shakes, dizziness, and heart palpitations. My hands shake so bad, I can't put my key in the car door. It lasts all day, even after I eat. I've had some bloodwork, and my glucose is normal. Nothing unusual in my labs.

    I'm ready to go back to the 88 mcg. I've been on them a long, long time and am use to them. I'm very sensitive to medication.

    How long does it take to adjust to increased dosage? I'm also dizzy. I feel like I have Parkinsons. It's scarey.

    Has anyone else had the shakes, dizziness, heart palpitations with increased dosage? Also, My blood pressure is usually 120/82 and now it's 154. I don't feel well when my blood pressure is that high.

    Please, I can use the help. I feel horrible.

    Thanks

     
    Sponsors Lightbulb
       
    Old 06-12-2010, 04:12 PM   #2
    noevr
    Senior Veteran
    (female)
     
    Join Date: Feb 2007
    Location: Chester, VA
    Posts: 2,200
    noevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB User
    Re: New dosage of Levothyroxine is giving me the shakes

    oh yeah.....that just happened to me recently but had been my increase about 2 weeks...I was having anxiety too. I called the Dr. and she called me in a lower dose. I just skipped a dosage one day and immediate knew what it was and took it the next day and the symptoms came back. Its wild how a small dosage will make you feel that way. Call the dr. asap.

    CJ

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Levothyroxine Right dosage? Paul29sjo Thyroid Disorders 1 03-26-2010 08:31 PM
    Severe Dizziness, Vertigo since levothyroxine dosage increase Halley888 Dizziness / Vertigo 1 02-22-2010 01:49 PM
    Total Thyroidectomy - Need correct dosage of Levothyroxine halley88 Thyroid Disorders 1 11-23-2009 02:51 PM
    levothyroxine vs Synthroid Nannyangie Thyroid Disorders 5 07-27-2009 01:18 PM
    Standard dosage of Levothyroxine T4 for Hypothyroidism? cutejenny77 Thyroid Disorders 4 08-07-2008 12:26 PM
    hi everyone so far so good 2nd time around on levothyroxine 25mcgs and feeling good . vickie45 Thyroid Disorders 0 09-10-2007 04:56 AM
    starting back on 50 mcgs of levothyroxine hope this time around works. vickie45 Thyroid Disorders 4 08-15-2007 06:32 PM
    Effects of decrease in levothyroxine dosage? shmh Thyroid Disorders 4 03-20-2007 07:06 AM
    Dosage *decrease* MLWC Thyroid Disorders 8 07-19-2005 08:44 AM

    Tags
    dizziness, levothyroxine dosage increase, thyroid



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:33 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!